# SDR SWIA2025091600009

- Difficulty date: September 9, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N530GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10216
- Aircraft time: 42,076 hours, 29,755 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1700233 : REF EAML 1698415 FOR GSE RAMP DAMAGE TO LOWER AFT FUSELAGE BENEATH AFT CARGO DOOR, BETWEEN FS1031.00 - FS1047.00 AT STR23L - STR25L AND FOUND #1 DENT MEASURING 5.90Â€? L X 3.90Â€? W X 0.180Â€? MAX. DEPTH WITH A SCRAPE WITHIN MEASURING 1.00Â€? L X 0.400Â€? W X 0.013Â€? MAX. DEPTH  (FLIGHT 5686)  COMPLIED WITH TEMPORARY REPAIR ON LT LOWER FUSELAGE SKIN BETWEEN FS1031.00 - FS1047.00 AT STR23L - STR25L IN REFERENCE TO  REO 670-53-61-2570 REV-,  SRM 53-00-01-991-811 AND TASK CARD 51-900-1002-SKY.
